The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado: 26 de enero del 2012
I have felt so tired since finishing my treatment, what can I do to get some energy back?
Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:
Fatigue is a very common side effect of chemotherapy and radiation therapy. Typically, energy levels should start increasing slowly a few weeks after treatment. in the interim, get a good night's sleep, rest when you're tired, and don't over do it! Light exercise can help with fatigue, such as a short walk around the block.
See OncoLink's section on fatigue for more tips!
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.
Jan 7, 2013 - For patients with advanced cancer, nurse-led monitoring and optimized treatment of physical symptoms significantly improves cancer-related fatigue, according to research published online Jan. 2 in the Journal of Clinical Oncology.
May 25, 2015
Apr 30, 2012